# SDR AALA20100208TUL04

- Difficulty date: February 8, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND BOTTOM OF CUSP T ANGLE RIGHT STATION 200 TO 204.  INSTALLED DOUBLER PER AARD 53-20-00-14.
